Don't worry about the high antibody count. TPOab is often in the high hundreds or even thousands when we have Hashi's. On diagnosis, mine was about where yours is, and my TGab was 3,000+.
Your FT3 looks pretty good at 61% of range, although some people on desiccated need it a little bit higher than that. However, as you can see, your FT4 is below range. Have you considered supplementing your desiccated with some synthetic T4 to boost your FT4 level?
Is each pill 65 mg, one grain?
basically hypo symptoms. Cold even when no one else is, sluggish, fatigue, can't loose weight even if I starve myself, stuff like that. I was chalking alot of it up to stress as my husband had a heart attack a few weeks ago and life has been crazy since.
In march my tsh (the only thing tested) was a 4.47, in December of 2015 it was a 0.18 without a change in the meds. Also my ferritin is continially low. This time it was a 17.0, in March it was a 12. I am taking iron now due to it but my obgyn added that, not my pcp
Yes each pill is 65 mg. I wish I could find some where to order online without a script
Since you have Hashi's, your thyroid function is deteriorating more and more all the time and will continue to do so until your thyroid can no longer produce any hormones. So, you have to increase meds to compensate for the loss of function.
Your ferritin is also still way too low, and ferritin deficiency can cause some of the same symptoms as hypo. Perhaps you should ask the prescribing doctor if you should increase your supplement.
If I were you, I'd ask my doctor to add a source of T4 to your desiccated. With FT4 below range, you have nothing to draw on during periods of peak demand.
Thank you! I emailed the gyn about upping my iron supplement, she only has me on otc. I will talk to my pcp about adding t4 but that worries me as I remember how bad I felt/was on synthroid. I'm also trying meditation and a friend has me going with her to yoga on Saturday. I really started feeling bad after my husband's health issues started and I was trying to be superwoman
My endo maintains, and I agree with him, that stress is the #1 factor in the onset or exacerbation of autoimmune response. It could be that all the stress you've been under has caused your thyroid function to take a real dive.
Synthroid by itself and Synthroid along with desiccated are two very different things. If you don't convert well, and you only take Synthroid, you will not feel well because your FT3 will remain too low. It's probably not the Synthroid that made you feel bad, but the low FT3 you had on it. With all the T3 in desiccated, it can be hard to get your FT4 to a decent level without overdoing it on FT3.
Best of luck. Any stress you can relieve should help.
I certainly agree with the stress issue. Work was also crazy this week because we are short staffed. Got a good report from hubby's cardiologist yesterday so that has helped ease stress a little.
Yoga was fun even though I couldn't do a lot of the poses but tonight took our Labrador retriever on a 3 mile hike/walk with sprints of running. Feel better then I have in a few days :-)
I have an appt next week to talk with pcp about adding synthroid and going from there! Thank you
Good luck with your PCP and keep me posted on how it goes.